MAUDE Adverse Event Report: DEPUY FRANCE SAS ¿ 3003895575  LATERALIZD HUM CUP DIA 36+6MM; SHOULDER BEARING

DEPUY FRANCE SAS ¿ 3003895575  LATERALIZD HUM CUP DIA 36+6MM; SHOULDER BEARING
Catalog Number 4CHL636
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 10/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation at right reverse total shoulder and poly wear with soft tissue imbalance.Original surgery approx 15 years ago.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible for the unknown lot code(s).Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LATERALIZD HUM CUP DIA 36+6MM
Common Device Name
SHOULDER BEARING
Manufacturer (Section D)
DEPUY FRANCE SAS ¿ 3003895575 
7 allée irène joliot curie
bp 256
saint priest cedex, rhone alpes 69801
FR  69801
MDR Report Key7022754
Report Number1818910-2017-28737
Device Sequence Number19128731
Product Code KWS
UDI-Device Identifier10603295170471
UDI-Public10603295170471
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4CHL636
Device Lot Number1848150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight58